RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2004, Volume 38, Issue 4, Pages 13–21 (Mi faa123)  

This article is cited in 6 scientific papers (total in 6 papers)

On Stability of Projections of Lagrangian Varieties

V. V. Goryunova, V. M. Zakalyukinb

a University of Liverpool
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We show that Lagrangian and Legendre varieties associated with matrix singularities and singularities of composite functions are stable in the sense of a natural modification of Givental's notion of stability of Lagrangian projections.

Keywords: Lagrangian variety, stability, matrix singularities, ramified covering, discriminant

DOI: https://doi.org/10.4213/faa123

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2004, 38:4, 249–255

Bibliographic databases:

UDC: 517.988
Received: 24.05.2004

Citation: V. V. Goryunov, V. M. Zakalyukin, “On Stability of Projections of Lagrangian Varieties”, Funktsional. Anal. i Prilozhen., 38:4 (2004), 13–21; Funct. Anal. Appl., 38:4 (2004), 249–255

Citation in format AMSBIB
\Bibitem{GorZak04}
\by V.~V.~Goryunov, V.~M.~Zakalyukin
\paper On Stability of Projections of Lagrangian Varieties
\jour Funktsional. Anal. i Prilozhen.
\yr 2004
\vol 38
\issue 4
\pages 13--21
\mathnet{http://mi.mathnet.ru/faa123}
\crossref{https://doi.org/10.4213/faa123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2117505}
\zmath{https://zbmath.org/?q=an:1088.58514}
\transl
\jour Funct. Anal. Appl.
\yr 2004
\vol 38
\issue 4
\pages 249--255
\crossref{https://doi.org/10.1007/s10688-005-0003-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227247000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-15244363553}


Linking options:
  • http://mi.mathnet.ru/eng/faa123
  • https://doi.org/10.4213/faa123
  • http://mi.mathnet.ru/eng/faa/v38/i4/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Goryunov, “Logarithmic vector fields for the discriminants of composite functions”, Mosc. Math. J., 6:1 (2006), 107–117  mathnet  mathscinet  zmath
    2. Goryunov V.V., Zakalyukin V.M., “Lagrangian and legendrian varieties and stability of their projections”, Singularities in Geometry and Topology, 2005, 2007, 328–353  crossref  mathscinet  zmath  isi
    3. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in $\mathbb R^3$”, Proc. Steklov Inst. Math., 268 (2010), 274–293  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. A. N. Kurbatskii, “Singularities of the transitivity zone of surfaces with boundaries in $\mathbb R^3$”, Russian Math. Surveys, 65:3 (2010), 583–585  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. N. Kurbatskii, “Convex hulls of a curve in control theory”, Sb. Math., 203:3 (2012), 406–423  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:345
    Full text:107
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019